# SDR C2XA99CL044

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transducer
- Part number: APTE241000500
- Condition: Leaking
- Location: Green Hyd System
- Part time: 18,324 hours
- Stage of operation: CR
- Nature of condition: N, K
- Precautionary procedure: A

## Discrepancy

DTW - DURING FLIGHT THE CREW LOST THE GREEN SYSTEM HYDRAULIC PRESSURE AND QUANTITY INDICATIONS.  THE AIRCRAFT DIVERTED TO DTW WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE PRESSURE TRANSDUCER IAW EMB-120 MM 29-30-09.  OPERATIONAL CHECKS OF THE SYSTEM WAS SATISFACTORY IAW EMB-120 MM 29-00-00.  AIRCRAFT WAS FERRY FLIGHTED BACK TO CLEVELAND FOR FURTHER MAINTENANCE.  (M)
